Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Existence of general bargaining sets for cooperative games without side payments


Author: Louis J. Billera
Journal: Bull. Amer. Math. Soc. 76 (1970), 375-379
MSC (1970): Primary 9010; Secondary 9010, 5478
DOI: https://doi.org/10.1090/S0002-9904-1970-12484-3
MathSciNet review: 0258470
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. J. Aumann, "A survey of cooperative games without side payments" in Essays in mathematical economics, M. Shubik (Editor), Princeton Univ. Press, Princeton, N. J., 1967, pp. 3-27. MR 35 #1357; MR 34 #5506. MR 210464
  • 2. R. J. Aumann and M. Maschler, The bargaining set for cooperative games, Advances in Game Theory, Princeton Univ. Press, Princeton, N. J., 1964, pp. 443-476. MR 31 #1114. MR 176842
  • 3. L. J. Billera, On cores and bargaining sets for n-person cooperative games without side payments, Ph.D. Dissertation, The City University of New York, 1968.
  • 4. L. J. Billera, Some theorems on the core of an n-person game without side payments, SIAM J. Appl. Math. 18 (1970). MR 264991
  • 5. M. Davis and M. Maschler, "Existence of stable payoff configurations for cooperative games" in Essays in mathematical economics, M. Shubik (Editor), Princeton Univ. Press, Princeton, N. J., 1967, cf. Bull. Amer. Math. Soc. 69 (1963), 106-108. MR 26 #2332; MR 34 #5506. MR 144791
  • 6. B. Knaster, K. Kuratowski and S. Mazurkiewicz, Ein Beweis des Fixpunktsatzes für n-dimensionale Simplexe, Fund. Math. 14 (1929), 132-137.
  • 7. K. Kuratowski, Topologie. Vol. I, PWN, Warsaw, 1948; English transl., rev. aug. ed., Academic Press, New York, 1966. MR 10, 389; MR 36 #840. MR 217751
  • 8. Asher Nechemia, Personal Communication, December, 1968.
  • 9. B. Peleg, "Existence theorem for the bargaining set M1" in Essays in mathematical economics, M. Shubik (Editor), Princeton Univ. Press, Princeton, N.J., 1967, cf. Bull. Amer. Math. Soc. 69 (1963), 109-110. MR 26 #2333; MR 34 #5506. MR 144792
  • 10. B. Peleg, Bargaining sets of cooperative games without side payments, Israel J. Math. 1 (1963), 197-200. MR 30 #2944. MR 172725
  • 11. B. Peleg, Equilibrium points for open acyclic relations, Canad. J. Math. 19 (1967), 366-369. MR 34 #8825. MR 209017
  • 12. B. Peleg, The extended bargaining set for cooperative games without side payments, Research Program in Game Theory and Mathematical Economics, Department of Mathematics, The Hebrew University of Jerusalem, Israel, Research Memorandum No. 44, March 1969.
  • 13. H. Scarf, The core of an N-person game, Econmetrica 35 (1967), 50-69. MR 38 #3051. MR 234735

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 9010, 9010, 5478

Retrieve articles in all journals with MSC (1970): 9010, 9010, 5478


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12484-3

American Mathematical Society